# SDR HEEA0010350

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2460 · DC Power Distribution System
- Part: Emergency Power
- Part number: 501122804
- Condition: Low
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER HAS LOW POWER.
